# SDR SWIA200820613

- Difficulty date: December 7, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 15,660 hours, 11,998 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4529 - NOSE GEAR DIDN'T RETRACT ON TAKEOFF AND NOSE STEERING INOP ON LANDING.  ACCOMPLISHED FULL SERVICE OF NOSE STRUT.
